# SDR AALA202508129196

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 48,767 hours, 19,258 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper Plate
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED CIDS PANEL MESSAGE FOR 4L DOOR CABIN PRESSURE CHECK. MAINTENANCE SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
